# SDR GTIA030958

- Difficulty date: December 1, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FORWARD EMERGENCY EXIT ILGHT ASSEMBLY HAS BAD ON/OFF SWITCH.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT ASSEMBLY, OPS CHECK NORMAL.  (M)
